# SDR FDEA201409222828

- Difficulty date: September 22, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 58,420 hours, 19,423 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12312
- Condition: Cracked
- Location: Lt Wing
- Part time: 19,414 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING TAI DUCT CUT OUT INBD UPPER CORNER CRACKED.  REPAIRED LT WING TAI DUCT CUT OUT IAW EA 8-5710-T0311682 & SRM 57-40-01 REPAIR 10.
